# SDR CHQA20131106407

- Difficulty date: November 6, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 28,693 hours, 25,320 cycles
- Engine: Rroyce AE3007A13
- Engine time: 18,441 hours, 17,626 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 4114
- Condition: Faulty
- Location: Nr 4
- Part time: 26,598 hours, 23,186 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING STATIC TAKEOFF,  RT BRAKE FAILED MOMENTARILY AND A BRAKE DEGRADED EICAS MESSAGE APPEARED.   ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT AND THE NR 4 WHEEL SPEED TRANSDUCER. OPS AND TAXI CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
